# SDR SWAA2024011632372

- Difficulty date: December 15, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 907 TO BS 927 AFT POSITION AT AFT CARGO COMPARTMENT 2023-756854<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 907 TO BS 927 AFT POSITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DRAWING # 147A7221 REV D;[02] REPLACED SUPPORT ANGLE LOCATED BTW BS 907 TO BS 927 AFT POSITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DRAWING # 147A7221 REV D
